Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/152397
Title: Large deviations for stochastic Volterra equations in the plane
Author: Rovira Escofet, Carles
Sanz, Marta
Keywords: Teoremes de límit (Teoria de probabilitats)
Equacions diferencials parcials estocàstiques
Equacions integrals estocàstiques
Universitat de Barcelona. Institut de Matemàtica
Issue Date: 1997
Publisher: Universitat de Barcelona
Series/Report no: Mathematics Preprint Series; 233
Note: Preprint enviat per a la seva publicació en una revista científica: Potential Analysis, 2000, volume 12, pp. 359–383. [https://doi.org/10.1023/A:1008662409325]
Note: Reproducció digital del document original en paper [CRAI Biblioteca de Matemàtiques i Informàtica - Dipòsit Departament CAIXA 37.28]
URI: http://hdl.handle.net/2445/152397
Appears in Collections:Preprints de Matemàtiques - Mathematics Preprint Series

Files in This Item:
File Description SizeFormat 
MPS_N232.pdf709 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.